# SDR SIMA202002043002

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,612 hours, 31,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CREW FLSHLIGHT INOP-C/A-FLIGHT CREW PLACARDED AFT CREW FLASHLIGHT MEL AUTH# 020105-C REF# 25-53 MOC# 628765. REMOVED AND REPLACED AFT CREW FLASHLIGHT AS REQUIRED. FUNCTION CHECK GOOD. MEL ITEM RESTORED.
